×

zbMATH — the first resource for mathematics

On a linearization of regression models. (English) Zbl 0819.62054
Summary: An approximate value of a parameter in a nonlinear regression model is known in many cases. In such situation a linearization of the model is possible; however it is important to recognize, whether the difference between the actual value of the parameter and the approximate value does not cause significant changes, e.g., in the bias of the estimator or in its variance, etc. Some rules suitable for a solution of this problem are given in the paper.

MSC:
62J02 General nonlinear regression
62J05 Linear regression; mixed models
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Bates, D. M. and Watts, D. G.: Relative curvature measures of nonlinearity. J. Roy. Stat. Soc. B 42 (1980), 1-25. · Zbl 0455.62028
[2] Janko,J.: Statistické tabulky. Praha, Academia, 1958.
[3] Pázman, A.: Nonlinear Statistical Models. Kluwer Academic Publishers, Dordrecht-Boston-London and Ister Science Press, Bratislava, 1993. · Zbl 0808.62058
[4] Potocký, R., To Van Ban: Confidence regions in nonlinear regression models. Appl. of Math. 37 (1992), 29-39. · Zbl 0749.62043
[5] Rao, C.R.: Linear Statistical Inference and Its Applications (2nd Edition). J. Wiley, New York, 1973. · Zbl 0256.62002
[6] Scheffé, H.: The Analysis of Variance (fifth printing). J. Wiley, New York-London-Sydney, 1967.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.